# SDR AUS20030599

- Difficulty date: March 25, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C90
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Broken
- Location: Mlg Draglink
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG LINK ATTACHMENT BOLT HEAD SEPARATED FROM SHANK.
